# SDR 98UAL900272

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Engine: Ge CF650C2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A BANG AND RUSHING SOUND OF AIR REPORTED COMING FROM AREA OF DOOR 4 CROSS AISLE.  RETURNED TO GATE.
